Siberian Mathematical Journal

, Volume 23, Issue 1, pp 49–52 | Cite as

Structure of critical rings

  • Yu. N. Mal'tsev


Critical Ring 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    Dnester Notebook [in Russian], 2nd ed., Mathematics Institute, Siberian Branch, Academy of Sciences of the USSR, Novosibirsk (1976).Google Scholar
  2. 2.
    Yu. N. Mal'tsev and A. A. Nechaev, “On critical rings and varieties of algebras,” Algebra Logika,18, No. 3, 341–348 (1979).Google Scholar
  3. 3.
    N. Jacobson, Structure of Rings, Amer. Math. Soc. (1964).Google Scholar
  4. 4.
    C. Faith, Algebra: Rings, Modules, and Categories, Springer-Verlag (1973).Google Scholar
  5. 5.
    M. Racine, “On maximal subalgebras. V,” Algebra,30, No. 1, 155–180 (1974).Google Scholar
  6. 6.
    V. A. Ratinov, “Structure of semiperfect rings with commutative Jacobson radical,” Mat. Sb.,110, No. 3, 459–470 (1979).Google Scholar
  7. 7.
    Yu. N. Mal'tsev, “Almost commutative varieties,” Sib. Mat. Zh.,17, No. 5, 1086–1096 (1976).Google Scholar
  8. 8.
    Yu. N. Mal'tsev and E. N. Kuz'min, “A basis of identities for the algebra of matrices of second order over a finite field,” Algebra Logika,17, No. 1, 28–33 (1978).Google Scholar
  9. 9.
    W. Nicholson, “Semiperfect rings with Abelian group of units,” Pac. J. Math.49, No. 1, 191–198 (1973).Google Scholar

Copyright information

© Plenum Publishing Corporation 1982

Authors and Affiliations

  • Yu. N. Mal'tsev

There are no affiliations available

Personalised recommendations